# SDR AALA202503209813

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 74,454 hours, 28,747 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: EN3646A6083ABN
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR UNSAFE INDUCATION ON APPROACH. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND CYCLED LANDING GEAR HANDLE UP AND DOWN WHICH RESULTED IN A SAFE GEAR INDICATION. THE FLIGHT CREW REPORTED THAT AFTER LANDING A LANDING GEAR SYSTEM DISAGREE CAUTION DISPLAYED. MAINTENANCE ACCOMPLISHED LGCIU BITE PER TSM 32-31-00-810-888, GEAR RESEQUENCING CLEARED GEAR UNSAFE CONDITION. THE POST FLIGHT AND SKY WISE REPORT SHOWED PROXIMITY SENSOR 32GA FAULTING AND REPLACED CONNECTOR 32GAA PER ESPM 20-44-11. SA SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 32-31-73 AND AMM 32-69-00.
